DEPUY SYNTHES PRODUCTS LLC 5CM HEAVY DUTY SHORT ATTACHMENT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC)
Back to Search Results |
| Catalog Number |
SHORT-HD |
| Medical Device Problem Codes |
Vibration (1674); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The actual device was returned for evaluation.The device was evaluated and it was determined that the reported condition that the device rattled when shaken was not confirmed.Therefore, the assignable root cause was not determined.However, during evaluation, it was determined that the device was vibrating and the bearing was worn.The device also failed pretests for vibration.The assignable root cause was traced to improper maintenance.Udi: (b)(4).
Event or Problem Description
It was reported that the attachment device rattled when shaken.During in-house engineering evaluation, it was determined that the device was vibrating and the bearing was worn.The device also failed pretests for vibration.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.The date of event was unknown.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.